MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 04/24/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that positioning difficulties were encountered.The target lesion was located in a vein.Following thrombectomy with an angiojet and pre-dilatation with a charger balloon catheter, a 12x60/8fr 75cm wallstent endoprosthesis stent was advanced but could not be deployed.The physician tried several times, but the stent could not be positioned accurately.Instead, the physician deployed the stent in situ.The stent was not able to cover the lesion.The procedure was completed with another 12x60 wallstent.There were no patient complications reported and the patient was stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was received with the stent fully deployed from the device as it was implanted in the patient.A visual and microscopic examination identified no damage or issues with the delivery system or shaft or tip of the device that could potentially have contributed to the complaint incident.No issues were identified during the product analysis.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10069621
Report Number2134265-2020-06425
Device Sequence Number11732773
Product Code MAF
UDI-Device Identifier08714729203964
UDI-Public08714729203964
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/06/2020
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0022476603
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2020
Initial Date Received by Manufacturer 05/07/2020
Supplement Date Received by Manufacturer06/11/2020
Initial Report FDA Received Date05/19/2020
Supplement Report FDA Received Date06/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANGIOJET CATHETER; ANGIOJET CATHETER; CHARGER BALLOON CATHETER; CHARGER BALLOON CATHETER; ANGIOJET CATHETER; CHARGER BALLOON CATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR